A generalization of Ore's Theorem involving neighborhood unions

Haitze J. Broersma, J.P.M. van den Heuvel, H.J. Veldman

Research output: Contribution to journalArticleAcademicpeer-review

19 Citations (Scopus)
66 Downloads (Pure)
Original languageEnglish
Pages (from-to)37-49
Number of pages13
JournalDiscrete mathematics
Volume122
Issue number122
DOIs
Publication statusPublished - 1993

Cite this

Broersma, Haitze J. ; van den Heuvel, J.P.M. ; Veldman, H.J. / A generalization of Ore's Theorem involving neighborhood unions. In: Discrete mathematics. 1993 ; Vol. 122, No. 122. pp. 37-49.
@article{b8a6ade8eff1421dbf9cfb36258733ed,
title = "A generalization of Ore's Theorem involving neighborhood unions",
author = "Broersma, {Haitze J.} and {van den Heuvel}, J.P.M. and H.J. Veldman",
year = "1993",
doi = "10.1016/0012-365X(93)90285-2",
language = "English",
volume = "122",
pages = "37--49",
journal = "Discrete mathematics",
issn = "0012-365X",
publisher = "Elsevier",
number = "122",

}

A generalization of Ore's Theorem involving neighborhood unions. / Broersma, Haitze J.; van den Heuvel, J.P.M.; Veldman, H.J.

In: Discrete mathematics, Vol. 122, No. 122, 1993, p. 37-49.

Research output: Contribution to journalArticleAcademicpeer-review

TY - JOUR

T1 - A generalization of Ore's Theorem involving neighborhood unions

AU - Broersma, Haitze J.

AU - van den Heuvel, J.P.M.

AU - Veldman, H.J.

PY - 1993

Y1 - 1993

U2 - 10.1016/0012-365X(93)90285-2

DO - 10.1016/0012-365X(93)90285-2

M3 - Article

VL - 122

SP - 37

EP - 49

JO - Discrete mathematics

JF - Discrete mathematics

SN - 0012-365X

IS - 122

ER -